# SDR TC8A97027

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 4
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO BIRD INJESTED INTO NR 4 ENGINE.  INSPECTED AND REMOVED BIRD FROM NR 4 ENGINE.  INSPECTED FOR FOD IAW M/M 5-54-0, NO DAMAGE.
